advertisement
Question
Posted by: Anon | 2007/02/20

Spotting

I stopped taking my pill in December. In January I only got my period on day 35 but only for 3 days and then on 17 Feb I started bleeding again but for one day. Now I have slight spotting.

I did have a pregnancy test in Jan when I was so late and it was negative.

What could the problem be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 querstions on stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement